MAUDE Adverse Event Report: BIOMET 3I EP HEALING ABUTMENT 4.1MM(D) X 5MM(P) X 6MM(H); DENTAL ABUTMENT

BIOMET 3I EP HEALING ABUTMENT 4.1MM(D) X 5MM(P) X 6MM(H); DENTAL ABUTMENT
Catalog Number THA56
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when the healing abutment tha56 was attached to the fixture (nt), it was loose and could not be attached securely.Clinician was able to install it with another same tha56 without any problems.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A2: age and date of birth unknown / not provided.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
Zimvie did not receive one (1) tha56, (ep healing abutment 4.1mm(d) x 5mm(p) x 6mm(h)) for evaluation.Visual inspection could not be performed.The investigation has been performed based on the available information using the item number, device history record (dhr) review, and risk management file (rmf).Dhr review was completed for the subject lot number 1251062.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 1251062 for similar events and no other complaint was identified.Review completed utilizing keywords: dental : fit : does not seat.The customer did not submit images for the reported event.Based on the investigation and risk management file review as per rm-00057-haz, the most likely root cause determined from the investigation was clinician damages screw surface (e.G.Scratches, dents resulting in removal of screw material).Therefore, based on the available information, a device malfunction could not be verified.Without device receipt, the reported event is non-verifiable.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.The following sections have been updated: h3: changed "yes" to "no".Device was not returned.
 
Additional Manufacturer Narrative
Zimvie received one (1) tha56, (ep healing abutment 4.1mm(d) x 5mm(p) x 6mm(h)) for evaluation.Visual evaluation was performed, and there was slight damage to the hex and functional testing with in-house implant did not allow for abutment to fully seat as intended.The coob is non-verifiable as the conditions of the product / packaging when delivered to the customer are unknown.Dhr review was completed for the subject lot number 1251062.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 1251062 for similar events and no other complaint was identified.Review completed utilizing keywords: dental: fit: does not seat.The customer did not submit images for the reported event.Based on the investigation and risk management file review as per (b)(4), the most likely root cause determined from the investigation was clinician damages screw surface (e.G.Scratches, dents resulting in removal of screw material).Therefore, based on the available information, a device malfunction did occur with damage to the hex of the abutment.Did not seat with in-house implant as intended.The reported event/coob could not be verified since the condition of the product/packaging when received by the customer was unknown.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.The following sections have been updated: b4: date of this report? d9: device availability? g3: date received by manufacturer? g6: checked "follow-up"? h2: checked follow-up type? h3: changed "no" to "yes"? h6: entered evaluation codes? h10: added manufacturer narrative?.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
EP HEALING ABUTMENT 4.1MM(D) X 5MM(P) X 6MM(H)
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key19923722
Report Number0001038806-2024-01686
Device Sequence Number7098493
Product Code NHA
UDI-Device Identifier00844868016960
UDI-Public(01)00844868016960(17)270109(10)1251062
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K072642
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTHA56
Device Lot Number1251062
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date08/06/2024
Supplement Report FDA Received Date09/06/2024
10/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale
Patient Weight60 KG
Patient EthnicityNon Hispanic